Alert archive / Texas / Blizzard Warnings in 2020

Blizzard Warning 1, NWS Midland/Odessa, TX

February 4, 2020Culberson County, Texas

NWS Midland/Odessa, TX issued this blizzard warning at Feb 4, 2020, 2:34 PM CST for Culberson County, Texas. It took effect at Feb 4, 2020, 6:00 PM CST. It was in force for 14 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 4, 2020, 2:34 PM CST (20:34 UTC)
In effect from
Feb 4, 2020, 6:00 PM CST
Expired
Feb 5, 2020, 8:09 AM CST
In force
14 hr
Issued by
NWS Midland/Odessa, TX

County Culberson County, TX

The radar

The El Paso radar (KEPZ), 212 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 6:51 PM CSTBLIZZARD4 S Pine Springs, TXMULTIPLE HOURS OF SUSTAINED WINDS OVER 35 MPH AND VISIBILITIES LESS THAN A QUARTER MILE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2020-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2020-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

964 
WWUS44 KMAF 042034
WSWMAF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Midland/Odessa TX
234 PM CST Tue Feb 4 2020


TXZ270-271-051100-
/O.UPG.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/
/O.NEW.KMAF.BZ.W.0001.200205T0000Z-200206T0000Z/
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the city of Pine Springs
134 PM MST Tue Feb 4 2020

...BLIZZARD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  3 to 5 inches. Winds gusting as high as 50 mph. A Blizzard
  Warning means severe winter weather conditions are expected or
  occurring. Falling and blowing snow with strong winds and poor
  visibilities are likely. This will lead to whiteout conditions,
  making travel extremely dangerous. Do not travel. If you must
  travel, have a winter survival kit with you. If you get
  stranded, stay with your vehicle.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...From 5 PM this afternoon to 5 PM MST Wednesday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning or evening commute. Falling
  and blowing snow with strong winds and poor visibilities are 
  likely. This will lead to whiteout conditions, making travel 
  extremely dangerous. Do not travel. If you must travel, have a 
  winter survival kit with you. If you get stranded, stay with 
  your vehicle. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

NMZ028-TXZ059-060-067-075-273-274-278-051100-
/O.UPG.KMAF.WW.Y.0004.200205T0000Z-200206T0000Z/
/O.EXA.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/
Eddy County Plains-Loving-Winkler-Ward-Pecos-
Eastern Culberson County-Reeves County Plains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Mentone, Kermit, 
Monahans, Fort Stockton, Pecos, and Alpine
234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/

...WINTER STORM WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 5
  inches. Winds gusting as high as 30 mph.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Loving, 
  Winkler, Ward, Pecos and Eastern Culberson Counties, and 
  Reeves County Plains and Davis Mountains Foothills.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM 
  MST/ Wednesday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

NMZ029-033-034-TXZ045>048-050>053-061>063-068>070-051100-
/O.CON.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Ector-Midland-
Glasscock-Crane-Upton-Reagan-
Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, 
Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, 
Odessa, Midland, Crane, McCamey, Rankin, and Big Lake
234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM CST /5 PM
MST/ THIS EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 8 
  inches.

* WHERE...Portions of southeast New Mexico and western Texas.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM 
  MST/ Wednesday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

NMZ027-TXZ272-275>277-051100-
/O.CON.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/
Guadalupe Mountains of Eddy County-
Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau-
Davis Mountains-
Including the cities of Queen, Van Horn, Marfa, and Fort Davis
234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM CST /5 PM
MST/ THIS EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 6
  inches. Winds gusting as high as 30 mph.

* WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In
  Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and
  Davis and Chinati Mountains.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM 
  MST/ Wednesday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

TXZ279-280-051100-
/O.CON.KMAF.WW.Y.0004.200205T0000Z-200206T0000Z/
Central Brewster County-Chisos Basin-
Including the cities of Panther Junction and Chisos Basin
234 PM CST Tue Feb 4 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to 3 
  inches.

* WHERE...Chisos Basin, and Central Brewster County.

* WHEN...From 6 PM this evening to 6 PM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/midland
2 follow-up statements
618 
WWUS44 KMAF 050854
WSWMAF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Midland/Odessa TX
254 AM CST Wed Feb 5 2020


TXZ270-271-052130-
/O.CON.KMAF.BZ.W.0001.000000T0000Z-200206T0000Z/
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the city of Pine Springs
154 AM MST Wed Feb 5 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of 3 to 5 inches. Winds gusting as high as 50 mph. A Blizzard 
  Warning means severe winter weather conditions are expected or 
  occurring. Falling and blowing snow with strong winds and poor 
  visibilities are likely. This will lead to whiteout 
  conditions, making travel extremely dangerous. Do not travel. 
  If you must travel, have a winter survival kit with you. If 
  you get stranded, stay with your vehicle.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. Gusty 
  winds could bring down tree branches. The cold wind chills as 
  low as 5 below zero could result in hypothermia if precautions 
  are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-273-274-
278-052130-
/O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin-
Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-
Upton-Reagan-Pecos-Eastern Culberson County-Reeves County Plains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Tatum, Hobbs, 
Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, 
Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, 
Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Pecos,
and Alpine
254 AM CST Wed Feb 5 2020 /154 AM MST Wed Feb 5 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* WHAT...Heavy snow expected. Additional accumulations of 2 to 4
  inches. Total snow accumulations of 4 to 8 inches with isolated
  higher amounts.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

NMZ027-TXZ272-275>277-052130-
/O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/
Guadalupe Mountains of Eddy County-
Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau-
Davis Mountains-
Including the cities of Queen, Van Horn, Marfa, and Fort Davis
254 AM CST Wed Feb 5 2020 /154 AM MST Wed Feb 5 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* WHAT...Heavy snow expected. Additional accumulations of 1 to 3
  inches. Total snow accumulations of 3 to 6 inches. Winds 
  gusting as high as 30 mph.

* WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In 
  Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and 
  Davis and Chinati Mountainses.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

TXZ279-280-052130-
/O.CON.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/
Central Brewster County-Chisos Basin-
Including the cities of Panther Junction and Chisos Basin
254 AM CST Wed Feb 5 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow expected. Total snow accumulations of up to 3 
  inches.

* WHERE...Chisos Basin, and Central Brewster County especially
  along Highway 90 near Marathon.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/midland
682 
WWUS44 KMAF 051409
WSWMAF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Midland/Odessa TX
809 AM CST Wed Feb 5 2020

TXZ270-271-060000-
/O.CAN.KMAF.BZ.W.0001.000000T0000Z-200206T0000Z/
/O.EXA.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the city of Pine Springs
709 AM MST Wed Feb 5 2020

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Heavy snow. Additional snow accumulations of 1 to 2
  inches. Winds gusting as high as 35 mph.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute. The cold
  wind chills as low as 10 below zero could result in hypothermia
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-273-274-
278-060000-
/O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin-
Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-
Upton-Reagan-Pecos-Eastern Culberson County-Reeves County Plains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Tatum, Hobbs, 
Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, 
Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, 
Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Pecos,
and Alpine
809 AM CST Wed Feb 5 2020 /709 AM MST Wed Feb 5 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* WHAT...Heavy snow. Additional snow accumulations of up to three 
  inches.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

NMZ027-TXZ272-275>277-060000-
/O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/
Guadalupe Mountains of Eddy County-
Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau-
Davis Mountains-
Including the cities of Queen, Van Horn, Marfa, and Fort Davis
809 AM CST Wed Feb 5 2020 /709 AM MST Wed Feb 5 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* WHAT...Heavy snow. Additional snow accumulations of up to two 
  inches.

* WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In
  Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and
  Davis and Chinati Mountains.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In New Mexico, the latest road conditions can be obtained by
calling 800-432-4269. In Texas, the latest road conditions can be
obtained by calling 800-452-9292.

&&

$$

TXZ082-281-282-060000-
/O.EXA.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/
Terrell-Presidio Valley-Lower Brewster County-
Including the cities of Dryden, Sanderson, Presidio, and Castolon
809 AM CST Wed Feb 5 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Wet snow. Additional snow accumulations of up to two 
  inches.

* WHERE...Rio Grande Valley, and Terrell.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

TXZ279-280-060000-
/O.CON.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/
Central Brewster County-Chisos Basin-
Including the cities of Panther Junction and Chisos Basin
809 AM CST Wed Feb 5 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of up to two inches.

* WHERE...Chisos Basin, and Central Brewster County.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions can be obtained by calling 800-452-
9292.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/midland

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this blizzard warning went out at Feb 4, 11:18 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 4, 11:18 AM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1118 AM CST Tue Feb 4 2020

.DISCUSSION...

See aviation discussion below.

&&

.AVIATION...
MVFR/IFR ceilings will continue the remainder of this afternoon at
KMAF/KHOB with VFR conditions elsewhere. Cold front will continue
to sag south toward the mountains this afternoon with winds
shifting to the northeast at all terminals. Conditions will
rapidly deteriorate at all terminals by around 05/00z early this
evening as a strong storm system approaches. Prevailing IFR/LIFR
conditions in rain, sleet, snow and fog is expected at all
terminals overnight and continue into Wednesday morning.

12

&&

.PREV DISCUSSION... /issued 1017 AM CST Tue Feb 4 2020/

UPDATE...

The forecast has been updated to reflect the current position of
the cold front and the rain that has developed over the Permian
Basin. The front is moving faster than anticipated so have lowered
high temperatures across the board. We have received several
reports of sleet mixed in with the rain near Odessa. Temperatures
will remain above freezing through the afternoon in these areas so
we should just see wet roads. Further north and west over SE NM
and the Guadalupe Mountains, snow is developing and will continue
to increase. Have increased snow amounts there to account for
this. Continue to follow social media and our website for the
most up to date forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     39  22  30  19 /  60 100  70  10
Carlsbad                       43  22  34  20 /  60  80  50   0
Dryden                         74  32  40  29 /  10  70  50  20
Fort Stockton                  67  25  33  24 /  40  90  70  10
Guadalupe Pass                 48  17  28  23 /  50  80  50   0
Hobbs                          36  18  32  17 /  80  90  60   0
Marfa                          60  20  35  16 /  20  80  60  10
Midland Intl Airport           45  22  31  20 /  60  90  60  10
Odessa                         44  22  31  20 /  70  90  60  10
Wink                           50  23  34  21 /  70  90  60  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Winter Storm Warning from 5 PM this afternoon to 5 PM MST
     Wednesday for Central Lea County-Guadalupe Mountains of
     Eddy County-Northern Lea County-Southern Lea County.

     Winter Weather Advisory from 5 PM this afternoon to 5 PM MST
     Wednesday for Eddy County Plains.

TX...Winter Storm Warning from 6 PM CST /5 PM MST/ this evening to 6
     PM CST /5 PM MST/ Wednesday for Andrews-Borden-Chinati
     Mountains-Crane-Davis Mountains-Dawson-Ector-Gaines-
     Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains-Howard-Marfa Plateau-Martin-Midland-
     Mitchell-Reagan-Scurry-Upton-Van Horn and Highway 54
     Corridor.

     Winter Weather Advisory from 6 PM this evening to 6 PM CST
     Wednesday for Central Brewster County-Chisos Basin-Davis
     Mountains Foothills-Eastern Culberson County-Loving-Pecos-
     Reeves County Plains-Ward-Winkler.

     High Wind Watch from 7 PM MST this evening through Wednesday
     morning for Guadalupe and Delaware Mountains.

&&

29/12
Hazardous weather outlook, Feb 4, 9:59 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
959 AM CST Tue Feb 4 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-051600-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
959 AM CST Tue Feb 4 2020 /859 AM MST Tue Feb 4 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

A Winter Storm Warning has been issued for the Permian Basin as well
the Guadalupe and Davis Mountains, Van Horn Corridor, and Marfa
Plateau for tonight for snowfall amounts of 4 to 8 inches. A Winter
Weather Advisory is in effect for the Trans Pecos Region as well as
lower elevations east and south of the Davis Mountains for tonight
for snowfall amounts of 1-3 inches.

A High Wind Watch remains in effect tonight for Guadalupe Pass.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The Winter Storm Warning and Winter Weather Advisory will remain in
effect through Wednesday.

A High Wind Watch remains in effect into Wednesday morning for
Guadalupe Pass.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:58 AM CSTWinter Storm WarningMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 17 more39 hr
Feb 4, 2:58 AM CSTWinter Weather AdvisoryMAFBrewster, Culberson, Jeff Davis, Loving, Pecos, Presidio and 4 more35 hr

Nearby

Blizzard Warnings in Texas, 2020Every blizzard warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.